# SDR SWAA2023042422718

- Difficulty date: March 31, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BS 887 STR 25R<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.REPAIRABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] REMOVED STRINGER CLIP DAMAGED AT BS 887 STR 25R;PER SRM 51-40-02.;[04] RECEIVED EXTRUSION BAC1493-915 LOT. 1524146-1. MADE STRINGER CLIP FROM MATERIAL BAC1493-915 LOT. 1524146-1. LOCATED AND DRILLED AT BS 887 STR25R IAW SRM 51-40-05 & DWG# 147A3500 REV: C . APPLIED CHEMICAL CONVERSION COATING ON STRINGER CLIP IAW SRM 51-20-01. OK TO APPLY PRIMER.;[05] VERIFIED CORRECTIVE ACTIONS #1;#2 AND #4 OK TO TREAT AND PRIME GIVEN;[06] APPLIED PRIMER ON STRINGER CLIP IAW SOPM 20-41-02. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6 OK TO INSTALL GIVEN;[08] INSTALLED STRINGER CLIP AT AFT CARGO COMPARTMENT LOCATE AT BS 887 STR25R IAW SRM 51-40-02 & DWG# 147A0060 REV:A. ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[09] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #8
